# SDR SWIA2020072951495

- Difficulty date: June 18, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL @ STGR21L FS310-FS333 IS CORRODED   (C-CHECK) RO 7/25/2020    --BACKUP SILL AT STR21L FS310-333 "OUT OF LIMITS" DUE TO SUBSEQUANT LOCATION OF ALLOWABLE DAMAGE REF CRJ700 SRM --REMOVED AND REPLACED THE BACKUP SILL AT STR21L FS310-333 REF DRAWING, CRJ700 SRM.  COMPLIED WITH SKYWEST TASKCARD.  LEAK CHECKS GOOD.
